# SDR SWIA2020072251378

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27 FOR THE FS621 BULKHEAD MOUNT WAS CORRODED.   COMPLIED WITH PERMANENT REPAIR FLOOR FITTING AT BS 621 REF REO, ALL STEPS COMPLIED WITH.
